# SDR IPXA10M60481

- Difficulty date: June 1, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CONVES DENT LOCATED ON LT FUSELAGE EXTERIOR, APPROX FUSELAGE STA 2204.  REMOVED DAMAGE, FABRICATED AND INTALLED REPAIR DOUBLER IAW SRM 53-00-01, FIG. 201.
